RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 9, Pages 15–28 (Mi msb1069)  

This article is cited in 1 scientific paper (total in 1 paper)

Elliptic functions and Fermat's equation

V. A. Dem'yanenko


Abstract: Points on curves of Fermat type are constructed from the coordinates of points of finite order on an elliptic curve.

Full text: PDF file (845 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 77:1, 11–23

Bibliographic databases:

UDC: 511
MSC: Primary 11D41, 11G05; Secondary 14H52
Received: 04.02.1991

Citation: V. A. Dem'yanenko, “Elliptic functions and Fermat's equation”, Mat. Sb., 183:9 (1992), 15–28; Russian Acad. Sci. Sb. Math., 77:1 (1994), 11–23

Citation in format AMSBIB
\Bibitem{Dem92}
\by V.~A.~Dem'yanenko
\paper Elliptic functions and Fermat's equation
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 9
\pages 15--28
\mathnet{http://mi.mathnet.ru/msb1069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1198832}
\zmath{https://zbmath.org/?q=an:0789.11036|0779.11026}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 77
\issue 1
\pages 11--23
\crossref{https://doi.org/10.1070/SM1994v077n01ABEH003426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994MZ10900002}


Linking options:
  • http://mi.mathnet.ru/eng/msb1069
  • http://mi.mathnet.ru/eng/msb/v183/i9/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “On the structure of elliptic fields. II”, Izv. Math., 62:1 (1998), 1–18  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:176
    Full text:53
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019